# SDR DALA2024111110818

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT END OF SEAT TRACK HAS SURFACE GALVANIC CORROSION (M) SSI: 53-61-43-01. GALVANIC CORROSION AND ON TOP SURFACE AND PITTING OF SEAT TRACK @ FRAME 65. NO PRESENCE OF BLUE PAINT/INK. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0572:5300-2015/004 00407 REF NR 406 FOR SEAT TRACK REPLACEMENT. (LP# 0650985)
